# SDR TSAA9833634

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8621951
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INTERVALVE EMERGENCY CONTROL MODULE TRIGGERING LIGHT ASSEMBLY.  REPLACED AFT CONTROL MODULE BATTERY PACK, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
